# SDR SWAA2024061388950

- Difficulty date: May 22, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO LBL 24.75<[01] REMOVED AND REPLACED PANEL BREAK ASSY P/N 143A5240-63 LOT 1563941-1 IAW B-737-700; SRM 51-10-02 SRM 51-40-02; DWG# 143A0060.;[02] REMOVED AND REPLACED PANEL BREAK ASSY P/N 143A5240-63 LOT 1563941-1 LOCATED BETWEEN BS 540; LBL 0 - LBL 24.75 IAW B-737-700; SRM 51-10-02 SRM 51-40-02; DWG# 143A0060.;[03] VERIFIED RII CORRECTIVE ACTION ITEM 2; CARD COMPLETE.
